MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajo.2005.10.004

Медицинская библиотека · American journal of ophthalmology · 2006

Severe steroid-induced glaucoma following intravitreal injection of triamcinolone acetonide.

Quiram Polly A, Gonzales Christine R, Schwartz Steven D

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a case of severe corticosteroid-induced glaucoma after intravitreal injection of triamcinolone acetate in a 34-year-old man without a history of glaucoma.

DESIGN

Observational case report.

METHODS

Retrospective review of a clinical case.

RESULTS

A 34-year-old man acquired visual field defects and severe vision loss in both eyes after intravitreal injection of triamcinolone for diabetic macular edema.

CONCLUSIONS

Intravitreal injection of triamcinolone is a commonly performed treatment for many retinal conditions. This treatment has the potential to cause severe vision loss as a result of intractable corticosteroid-induced glaucoma.

Для цитирования: Quiram Polly A, Gonzales Christine R, Schwartz Steven D. Severe steroid-induced glaucoma following intravitreal injection of triamcinolone acetonide.. American journal of ophthalmology. 2006. DOI: 10.1016/j.ajo.2005.10.004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.